Alert archive / Texas / High Wind Warnings in 2020
High Wind Warning 31, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at May 7, 2020, 3:54 AM CDT for 4 counties in Texas. It took effect at May 8, 2020, 3:00 AM CDT. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 7, 2020, 3:54 AM CDT (08:54 UTC)
- In effect from
- May 8, 2020, 3:00 AM CDT
- Expired
- May 8, 2020, 2:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX
The radar
The Midland/Odessa radar (KMAF), 238 km from the middle of the area, began a volume at 08:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 3:51 AM CDT | NON-TSTM WND GST 69 | 5 S Pine Springs, TX | GUDALUPE PASS ASOS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 8.9 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3086 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
937 WWUS74 KMAF 070854 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 354 AM CDT Thu May 7 2020 TXZ271-072100- /O.UPG.KMAF.HW.A.0020.200508T1000Z-200508T2000Z/ /O.NEW.KMAF.HW.W.0031.200508T0500Z-200508T2000Z/ Guadalupe and Delaware Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 254 AM MDT Thu May 7 2020 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MDT FRIDAY... * WHAT...Northeast winds 35 to 50 mph with gusts up to 65 mph expected. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...From 11 PM this evening to 2 PM MDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274- 072100- /O.NEW.KMAF.WI.Y.0014.200508T0500Z-200508T1700Z/ Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Guadalupe Mountains Above 7000 Feet- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains- Including the cities of Queen, Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Guadalupe Mountains NP, Van Horn, and Pecos 354 AM CDT Thu May 7 2020 /254 AM MDT Thu May 7 2020/ ...WIND ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO NOON CDT /11 AM MDT/ FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Southeast New Mexico and much of west Texas. * WHEN...From midnight CDT /11 PM MDT/ tonight to noon CDT /11 AM MDT/ Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ075-082-275>282-072100- /O.NEW.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/ Pecos-Terrell-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- Including the cities of Fort Stockton, Dryden, Sanderson, Marfa, Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, Lajitas, and Castolon 354 AM CDT Thu May 7 2020 ...WIND ADVISORY IN EFFECT FROM 7 AM TO NOON CDT FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Southwest Texas. * WHEN...From 7 AM to noon CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
2 follow-up statements
405 WWUS74 KMAF 071950 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 250 PM CDT Thu May 7 2020 TXZ271-081100- /O.EXT.KMAF.HW.W.0031.200508T0800Z-200508T2000Z/ Guadalupe and Delaware Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 150 PM MDT Thu May 7 2020 ...HIGH WIND WARNING NOW IN EFFECT FROM 2 AM TO 2 PM MDT FRIDAY... * WHAT...Northeast winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...From 2 AM to 2 PM MDT Friday. * IMPACTS...Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274- 081100- /O.EXT.KMAF.WI.Y.0014.200508T0800Z-200508T1700Z/ Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Guadalupe Mountains Above 7000 Feet- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains- Including the cities of Queen, Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Guadalupe Mountains NP, Van Horn, and Pecos 250 PM CDT Thu May 7 2020 /150 PM MDT Thu May 7 2020/ ...WIND ADVISORY NOW IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO NOON CDT /11 AM MDT/ FRIDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From 3 AM CDT /2 AM MDT/ to noon CDT /11 AM MDT/ Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ075-082-275>282-081100- /O.CON.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/ Pecos-Terrell-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- Including the cities of Fort Stockton, Dryden, Sanderson, Marfa, Fort Davis, Alpine, Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, Lajitas, and Castolon 250 PM CDT Thu May 7 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CDT FRIDAY... * WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of southwest Texas. * WHEN...From 7 AM to noon CDT Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
999 WWUS74 KMAF 080814 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 314 AM CDT Fri May 8 2020 TXZ275>277-081900- /O.UPG.KMAF.WI.Y.0014.200508T1200Z-200508T1700Z/ /O.EXB.KMAF.HW.W.0031.000000T0000Z-200508T1900Z/ Chinati Mountains-Marfa Plateau-Davis Mountains- Including the cities of Marfa and Fort Davis 314 AM CDT Fri May 8 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... * WHAT...North winds 35 to 45 mph with gusts up to 60 mph. * WHERE...Marfa Plateau, and Chinati and Davis Mountains. * WHEN...Until 2 PM CDT this afternoon. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Take action to secure trash cans, lawn furniture and other loose or lightweight outdoor objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ271-081900- /O.EXT.KMAF.HW.W.0031.000000T0000Z-200508T1900Z/ Guadalupe and Delaware Mountains- Including the cities of Guadalupe Mountains NP and Pine Springs 214 AM MDT Fri May 8 2020 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 PM MDT THIS AFTERNOON... * WHAT...Northeast winds 40 to 60 mph with gusts up to 70 mph. * WHERE...Guadalupe and Delaware Mountains in Texas. * WHEN...Until 1 PM MDT this afternoon. * IMPACTS...Winds will be particularly hazardous through Guadalupe Pass where the strongest winds are likely to occur. Be especially careful driving in these mountainous areas. People driving high-profile vehicles should strongly consider postponing travel until the winds subside. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-270-272>274- 081900- /O.EXT.KMAF.WI.Y.0014.000000T0000Z-200508T1900Z/ Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Guadalupe Mountains Above 7000 Feet- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains- Including the cities of Queen, Artesia, Carlsbad, Carlsbad Caverns NP, Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Guadalupe Mountains NP, Van Horn, and Pecos 314 AM CDT Fri May 8 2020 /214 AM MDT Fri May 8 2020/ ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CDT /1 PM MDT/ THIS AFTERNOON... * WHAT...North winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...Until 2 PM CDT /1 PM MDT/ this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ075-082-278>282-081900- /O.EXT.KMAF.WI.Y.0014.200508T0814Z-200508T1900Z/ Pecos-Terrell-Davis Mountains Foothills-Central Brewster County- Chisos Basin-Presidio Valley-Lower Brewster County- Including the cities of Fort Stockton, Dryden, Sanderson, Alpine, Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, Lajitas, and Castolon 314 AM CDT Fri May 8 2020 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... * WHAT...North winds 30 to 40 mph with gusts up to 55 mph. * WHERE...Rio Grande Valley, Terrell, Chisos Basin, Central Brewster, Davis Mountains Foothills, and Pecos. * WHEN...Until 2 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at May 7, 12:39 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 7, 12:39 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1239 AM CDT Thu May 7 2020
.DISCUSSION...
&&
.AVIATION...
Nocturnal jet kicking in at FST... PEQ... and MAF for a few
hours. With good moisture return could see some brief low clouds
before sunrise at MAF and HOBS with MVFR cigs... otherwise VFR.
S/SE wind tonight will swing around to the west during the day
with gusts up to 30kts during the afternoon.
&&
PREV DISCUSSION... /issued 211 PM CDT Wed May 6 2020/
DISCUSSION...
Surface flow this afternoon has veered around to the southeast,
with temperatures on track to top out close to normal in the
middle 80s for most, with 90s confined to portions of the Pecos
and Rio Grande Valleys. Increased low-level moisture will yield
mild overnight lows tonight, in the 60s for most locations.
Thursday will see an abrupt return to well above normal
temperatures as a dryline sharpens up across the Permian Basin and
Lower Trans Pecos. To the west of the dryline, 850mb temperatures
will warm to +30-32C, with downslope warming and deep mixing
yielding highs in the upper 90s and lower 100s. To the east,
moisture will be higher, and highs will be somewhat cooler, though
still above normal in the lower to middle 90s for most. The
position of the dryline will dictate just how warm locations can
get tomorrow, especially across the central Permian Basin and
Stockton Plateau, though for now have trended closer to the warmer
side of guidance. There is also the opportunity for some diurnally
driven convection along the dryline beginning mid to late
afternoon, with additional storms possible across the higher
terrain of the Davis Mountains and Marfa Plateau. Some storms
could become strong, with winds and hail, along with lightning
strikes, the main concerns. In addition to the well above normal
temperatures and potential for storms, Thursday afternoon will
also see the return of critical fire weather conditions across
western portions of the area. Please see the Fire Weather
Discussion below for details.
Late Thursday evening, storms will gradually weaken and move off
to the east, ahead of the next cold front progged to move
through the region late Thursday night into Friday morning. A
shortwave dropping out of the Northern Plains will become absorbed
into a broad trough over the eastern CONUS Thursday night,
sending a cold front south across the Plains and into West Texas
and Southeast New Mexico. The front will be similar to Tuesday
morning's, accompanied by strong northerly to northeasterly winds,
with high winds expected through Guadalupe Pass, where a High Wind
Watch is now in effect. Advisory level winds look likely across
lower elevations, and will defer to later shifts to fine tune
winds and potential headlines as we get closer. Winds will remain
elevated into Friday afternoon, with much cooler temperatures in
the 70s expected for most of the area.
Northwesterly flow aloft will dominate through the weekend, with
below normal temperatures continuing Saturday, and a rebound to
near normal temperatures Sunday and Monday. The dryline looks to
return early next week, with a passing shortwave Monday yielding
the next chance for showers and thunderstorms across much of the
area, though by Tuesday into midweek, the dryline will shift
eastward, likely keeping storms focused just to the east of the
area. Temperatures look to gradually climb above normal by
Wednesday, with widespread highs in the 90s once again.
FIRE WEATHER...
Critical fire wx conditions are favored across SE NM/GDP Mtns Thur
PM where fuel dryness as seen in ERC-G estimated to be in the 80-
90th percentile. This with critical fire wx (RFTI 6) will be
sufficient for warning. Low-level thermal ridge will be oriented
from EC NM-SE NM-Upper Trans Pecos and within the warmest part of
the low-level thermal ridge min RH could fall to around 5 percent
in parts of Eddy/Lea/Chaves Co.. Wind is not overly impressive
5KFT winds are expected to be around 25 mph, but surface MSLP
gradient will not be very tight, so generally 15-25 mph type winds
in the plains, stronger in the favored areas of the GDP Mtns.
Farther s into the Davis Mtns we have considered issuing a
warning, but composite fuel moisture profile will take a small
hit from good recovery Thur. Still ERC-G will be near 90th
percentile, but winds in the mixed layer are about 5KTs less than
areas to the n. We will have time to look at it again tonight with
new fuels maps before making a final decision. Also of concern is
the potential for dry lightning in Brewster, Presidio, Pecos, and
w Terrell Co. where high resolution HRRR kicks off a few dry
storms, even hints at it closer to Davis Mtns. Gusty and erratic
outflow winds are a concern in and near the mtns.
Any new starts that extend into the Thur evening and Fri AM could
be strongly impacted by a wind shift assocd with a cold front.
NW-N initially the then NE, wind shift in SE NM between 9 PM-
midnight and Trans Pecos 1 AM-6 AM Fri AM, north to far south,
respectively.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 60 73 48 77 / 10 0 0 0
Carlsbad 60 76 48 82 / 0 10 0 0
Dryden 68 80 56 78 / 10 10 10 0
Fort Stockton 62 74 50 79 / 10 10 0 0
Guadalupe Pass 53 67 46 75 / 0 10 0 0
Hobbs 55 72 43 77 / 0 0 0 0
Marfa 53 71 41 78 / 10 10 10 0
Midland Intl Airport 60 74 48 77 / 10 0 0 0
Odessa 60 74 48 77 / 0 0 0 0
Wink 60 78 49 81 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Red Flag Warning from noon to 8 PM MDT Thursday for Chavez
Plains-Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
TX...Red Flag Warning from 1 PM CDT /noon MDT/ this afternoon to 9 PM
CDT /8 PM MDT/ this evening for Eastern Culberson County-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains.
High Wind Watch from late Thursday night through Friday
afternoon for Guadalupe and Delaware Mountains.
&&Hazardous weather outlook, May 6, 1:32 PM CDT, 14 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 132 PM CDT Wed May 6 2020 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-071845- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 132 PM CDT Wed May 6 2020 /1232 PM MDT Wed May 6 2020/ This Hazardous Weather Outlook is for portions of southeast New Mexico, southwest Texas, and western Texas. .DAY ONE...This Afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Critical fire weather conditions are expected Thursday afternoon into early evening across Southeast New Mexico, the Guadalupe Mountains and adjacent plains. A Red Flag Warning is in effect. There is a marginal risk of severe thunderstorms Thursday and Thursday night across the Eastern Permian Basin, Lower Trans Pecos, and Big Bend Region. Large hail and damaging wind will be the main concerns with these storms. A strong front will move through area starting Thursday night in the north and the far south around sunrise Friday morning. A high wind watch has been issued for Guadalupe Pass and gusts of 40-50 mph will be possible across much of the area in wake of the front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:54 AM CDT | Wind Advisory | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 34 hr |
| May 7, 3:58 PM CDT | Special Weather Statement | MAF | Upton | 47 min |
| May 7, 4:51 PM CDT | Severe Thunderstorm Warning | MAF | Pecos | 54 min |
| May 7, 5:41 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 64 min |
| May 7, 5:46 PM CDT | Special Weather Statement | MAF | Pecos | 29 min |
| May 7, 6:42 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Terrell | 63 min |
Nearby
High Wind Warnings in Texas, 2020Every high wind warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.